Results 1 to 16 of 16
Like Tree2Likes
  • 1 Post By Amuuzen
  • 1 Post By

Thread: Extreme Hair loss/Shedding

  1. #1
    hbcap is offline New Member
    Join Date
    Sep 2018
    Posts
    6

    Extreme Hair loss/Shedding

    Hey guys,

    First post however i've been on this forum for years and its always been an extremely valuable source of info.

    I'm 27 and have completed 3 cycles previously, each consisting of fairly high dose test (750mg-1g) and various orals, without any complications. A little bit of acne here and there but always recovered well and no hair loss. These cycles were long, around 16-20 weeks.

    I'm currently 6 weeks in to a Test E and anavar cycle, running 600mg Test E, 375mg Test prop, initially used as a kickstart but continued and 75mg anavar.

    Around 2 weeks ago, i noticed a lot of hair in the shower. I'm talking 1-200. I got a shock and realized my hair had thinned fairly rapidly. I stopped everything I was taking one week ago, however the Test E is obviously still in my system for another couple of weeks. This shedding has not slowed at all and may be increasing.

    My first thought is that the anavar was in fact winstrol , however seeing as i'm now off and the hairloss has not slowed, perhaps not. I've run multiple cycles of test around 1g and had zero noticeable hairloss.

    I'm extremely worried at this point and have ordered finasteride, which im hoping will slow this shedding down ASAP. Also using Nizoral and have ordered Spiro. I have no MPB in my family and have always had a full head of extremely thick hair.

    At this point it probably makes sense to let the test E clear my system and start PCT in two weeks. Alternatively I can drop to a very low dose of test, run finasteride and see if the shedding stops.

    Any thoughts would be very much appreciated as I am extremely worried and depressed at the moment. Can MPB present itself in this manner? Out of the blue and at such an extreme rate??

    Thanks!!

  2. #2
    Max562's Avatar
    Max562 is offline Associate Member
    Join Date
    Jan 2017
    Posts
    281
    Well I had hair before gear...after a couple of cycles mine thinned dramaticly..especially once I threw sonny in the mix...it is what it is...maybe a new hair style for you

    Sent from my SM-S327VL using Tapatalk

  3. #3
    Max562's Avatar
    Max562 is offline Associate Member
    Join Date
    Jan 2017
    Posts
    281
    Winny

    Sent from my SM-S327VL using Tapatalk

  4. #4
    hbcap is offline New Member
    Join Date
    Sep 2018
    Posts
    6
    Is it strange that it all starts falling out, almost overnight? Every time i shower there are 100+ hairs in the drain... Very worrying :/

    As for what to do at this point, i'm considering starting the finasteride once it arrives mid week, dropping the test to 250mg and see if the shedding stops/slows.

    Other option is just beginning PCT. I'm worried however that PCT at this stage will aggravate the situation.. Any thoughts?

    I just cant let my hair fall out like this for much longer.

    Thanks guys!
    Last edited by hbcap; 09-03-2018 at 08:47 PM.

  5. #5
    Join Date
    Aug 2010
    Posts
    7,800
    I've experienced a similar thing. I've run cycles for years with no hairloss problem. I even ran a Test/Tren cycle with no hair issues. Then on my second Test/Tren cycle, I noticed my hair line was thinning. I was right in the middle of my cycle and I was hooked on my gains so I kept on the cycle. By the time I was done, I could tell a noticeable difference in the amount of hair I've lost. The thing about this darn AAS cycles is that you can't really then when a side will hit you. You can take all the precautions but your body's internal workings, to me, is still a mystery. You can only adjust and adapt to the sides.

    I now stick with Test only cycles and run Rogain and Finasteride to reduce DHT induced hair loss.

  6. #6
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    A test and var cycle is what started my hair thinning and made me start Finasteride. I had done several cycles before that with no real issues. I was 44 though and all my brothers have much more ‘natural’ thinning than I have.

    I run Finasteride permanently now (I think my TRT made my shedding worse) it takes some time to get to working and each cycle I thin a little more. I’ll be doubling the dose on any cycles I run in the future.
    NO SOURCES GIVEN

  7. #7
    Amuuzen's Avatar
    Amuuzen is offline Junior Member
    Join Date
    Jun 2018
    Posts
    79
    New hair style time!

    If it's in your DNA, there's only so much you can do. Finasteride, minoxidil ... Hair club for men?

    Could try a derm Dr. I worry about this also, Finasteride will be a part of my future.
    Chrisp83TRT likes this.

  8. #8
    hbcap is offline New Member
    Join Date
    Sep 2018
    Posts
    6
    Appreciate the insight, gents.

    Scotch, at this point, given the rate at which I'm shedding, would you reccomend letting the test clear my system and starting pct or dropping to 250mg/week, starting finasteride, nizoral and rogain and giving It a few weeks to make a call on whether i continue?

  9. #9
    hbcap is offline New Member
    Join Date
    Sep 2018
    Posts
    6
    Come to think of it, the I'm currently using minocycline for acne, which I had never used on previous cycles. I've also just come across a study which suggests that minocycline speeds up dht conversion significantly, albeit in the mouth. Interesting..

  10. #10
    Arc‚nn's Avatar
    Arc‚nn is offline Associate Member
    Join Date
    Jul 2018
    Posts
    315
    I already shave my head so I'm not too worried about hair loss at this point. My hair's been thinning on it's own since I was 20.
    Chrisp83TRT likes this.

  11. #11
    Shawn James's Avatar
    Shawn James is offline New Member
    Join Date
    Sep 2018
    Posts
    26
    Interesting thread. Anavar is most commonly faked. In

  12. #12
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Question Iím more concerned with is you are 27 and have ran all your cycles at 750-1g of test every time ...

    One , you are young and second thatís a lot brother !!

    IMO , dudes that are in this games for years should be running doses that high... and to me more isnít always more.
    I know Iím off topic but I feel people need to dial in more on your excessive amounts then your hair.
    We are men and most of us will most likely be bald or loosing it....
    but your over all health is more important.

    Believe me , Iím 35 and Iíve been loosing my hair slowly ( I believe acutane ) speed it up by 100% but I know hair means everything to us , Iím one to agree as I would do anything for a full head of hair , but donít dismiss your long term health with the amount of shit you are putting into your body brother.


    Sent from my iPhone using Tapatalk

  13. #13
    hbcap is offline New Member
    Join Date
    Sep 2018
    Posts
    6
    Appreciate the concern, Chris. If i do end up cycling again after these current sides, i'll certainly drop the dose significantly.

    In an attempt to put a halt to this rapid shedding, i'm giving finasteride a try and dropping the test to 250mg/w. I'll assess after a few weeks and then make a call whether to come off.

  14. #14
    hbcap is offline New Member
    Join Date
    Sep 2018
    Posts
    6
    I've come to the conclusion that its the Test. I let the enanthate clear and the shedding gradually slowed over a few weeks. Two days ago i injected 125mg of prop. Immediately felt my scalp itching. The past two days i've had the most insane amount of hairs falling out.. I'm seeing rapid thinning on my crown and my scalp can be seen. I'm going to start PCT tomorrow... The hairs that are falling out are very thick. Theres no evidence of miniaturisation at this point so i'm hoping that they will grow back.

    Honestly been a crazy few weeks. From never noticing any shedding running upwards of a gram of test in previous cycles to my hair literally falling out on low dose test. I started taking propecia 10 days ago which has not made any difference at this point.

  15. #15
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,422
    Try a topical Latanaprost/Finasteride combo.

  16. #16
    sung123 is offline New Member
    Join Date
    Sep 2018
    Posts
    3
    My hair was falling out like crazy! Managed to slow it down dramatically now but it took a while. What I did was come down to a test cruise and over time test different orals without stacking and increasing test dosages to find my thresholds and which compounds I could agree with. So far I have learnt I can handle 600 mg test with either 100mg car or 40 tbol but I can't stack them or I shred (Even at half dosages). Keep in mind I use finasteride, rogaine, caffeine shampoo and biotin. The initial shredding to a long time to calm down. (This was over the coarse of a year) Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •